When I was admitted to hospital before Christmas with a suspected heart attack, one of my symptoms was a tightness in the chest, particularly in the area of the diaphragm. As my angiogram was - thankfully - clear, the consultant felt the tightness could possibly be related to PMR. So, yesterday I had my appointment with the rheumatologist who I’ve seen in the past.
Apart from the usual “why are you still on Pred after four and a half years when PMR only lasts two years!!!” she gave me a brief examination which seemed not to show any problems until she pressed on the actual area where I get the tightness. It felt really uncomfortable and she commented that it could be something caused by the use of Pred. Unfortunately she has a knack of telling you something, then changing the subject and then, before you know it, you’re out of the door.
So, I’m wondering whether anyone else has experienced this. I’ve had a hiatus hernia for many years, for which I take 30mg Pantoprazole, and I also take Greek yoghurt before taking my enteric coated Pred. I obviously don’t want to ignore this symptom if it’s gastric related but. before I bother my GP, I just wonder whether this could related to PMR.
Thank you for any advice/comment.